# SDR TWAA9812205

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LT ELEVATOR O/B TOP SKIN PANEL WITH REPAIR.  FABRICATED NEW PANEL PER DAC SRM 55-03, PG 23 AND 24.  INSTALLED NEW PANEL PER DAC DWG 5910412-1.
